gastroenterologist-icon
Frequent weakness
I have been suffering from stomach issues since 2 months. Medicine temporarily give relief but its recurring. Though the severity level has reduced drastically. Now I feel stomach warmness before meals mostly. But last 15 days I have general weakness frequently. All my blood reports and sonography reports are normal. CBC, sugar, thyroid, vitamin b12 (300 pg/ml)  vitamin d, ferritin, kidney, liver, lipid. Also abdomen and pelvis reports normal. As per my observation whenever I take Pan d I feel good for 3-4 days and again weakness hits. Also, whenever I pass stool specially in evening time i feel totally drained with no energy. No other symptoms. I pass stool without any drain and no issues with bowel movement. Please help me understand what could be reason for frequent weakness. Also taking multivitamin syrup for weakness still same.
30 Views v

Answers (2)

Your symptoms of recurrent stomach discomfort and generalized weakness may have several possible causes. Since your blood investigations and abdominal ultrasound are normal, this is reassuring. However, some gastrointestinal and functional conditions may not be detected through routine blood tests or ultrasound. Let me explain a few possibilities: 1. Gastritis or acid-related dyspepsia: The burning or warm sensation in your stomach before meals may be associated with acid-related conditions, including gastritis or peptic ulcer disease. 2. Helicobacter pylori infection: This bacterial infection can cause persistent or recurrent upper abdominal discomfort and may require specific treatment. 3. Functional dyspepsia: Sometimes, patients experience recurrent upper abdominal discomfort despite normal routine investigations. 4. Post-defecation weakness: Occasionally, bowel movements can trigger a temporary fall in blood pressure or a vasovagal response, leading to weakness, dizziness, or fatigue. However, this cannot be confirmed from your symptoms alone. 5. Other causes of fatigue: Inadequate food intake, dehydration, poor sleep, stress, and certain nutritional deficiencies may also contribute to generalized weakness. Your vitamin B12 level of 300 pg/mL is within the reference range of many laboratories, although it is relatively borderline. Its significance depends on your symptoms and other findings. I would like to know a few details: 1. Do you experience dizziness, sweating, palpitations, or a feeling of faintness after passing stools? 2. How long does the weakness last after bowel movements? 3. Do you experience stomach burning mainly when your stomach is empty, and does eating relieve it? 4. Which medications have you taken during the past two months, and for how long? 5. Have you noticed reduced appetite, weight loss, disturbed sleep, or reduced food intake? 6. Do you have any history of low blood pressure? My recommendations: - Eat regular, balanced meals and maintain adequate hydration. - Avoid prolonged fasting and foods that aggravate your stomach symptoms. - Consider noninvasive H. pylori testing after reviewing your medications. - Have your blood pressure and pulse checked, particularly during episodes of weakness. - Consult a physician or gastroenterologist for further evaluation, as your symptoms have persisted for two months. If you develop severe abdominal pain, black stools, persistent vomiting, fainting, or significant weight loss, seek medical attention promptly.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +181
Consult with a doctor
Online now
Normal blood tests and scans across the board is a good sign here. The weakness you're describing often points to gastritis-related or functional causes rather than anything more serious.
Next Steps
Discuss H. pylori testing and a possible endoscopy with a gastroenterologist, since your symptoms have lasted two months.
Health Tips
Please don't continue Pan D on your own without your doctor reviewing it, especially since relief keeps fading.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.